I am diabetic for over 10 years now. My last B/S level fasting was 274 but never had any symptoms , why?

I have been advised by doctor to inject insulin twice daily with a total of 18 units along with a tablet Glimulin MF and Prandial 2 mg twice daily. After starting this medicine, I am having more symptoms like Giddiness, more sleeplessness, tiredness. Unable to do exercise for long because after walking about 2 KM briskly, I get giddiness which was not there before I started this treatment. So, I do not exercise, but take the medicine regularly. Am I doing correctly?

7 Replies

oldestnewest
  • Body is a wonderful system and its adaptability is immense.

    While you had elevated levels the body used its resources and you did not feel the drain but when they are consumed and inspite of taking medicine you feel exhausted.

    Its because your reserves are low.

    You have to build in reserves, and body will adjust once again but do not give up.

    Regarding feeling tired take water with you while walking and just sip a little when you feel exhausted. Remember exercise is an important component of your diabetes management, also you have to replenish your reserves I suggest you cantact a good Ayurvedic physician/Vaidya for support for replenishing your reserves.

    Synthetic medication will do you no good take the help of natural herbs.

    Continue with your medication, it is important to keep your blood sugar under control but add support of herbs.

  • Thanks for your valuable advise. I understand that I need to build reserves. I shall follow your advise and consult an ayurvedic doctor. Thanks again.

  • Dear Dr Arun

    Thanks for your answer,. But I fail to understand the relevance to my problem with what you suggested. I do not have any other ailments other than diabetes. However appreciate your advise.

    Thanks and kind regards

    Rao

  • don't believe in him. He is not a doctor may be his initials are D.R. he is a cheat.

  • He is a SCAMMER?SPAMMER. After lot of tries have managed to got his account deleted.

  • Remember my cheppal.

  • Thanks for the information. I will not communicate with him no more.

You may also like...